# SDR SWAA2020100515255

- Difficulty date: September 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Visor
- Part number: 416A2204
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ESCAPE SLIDE VISOR SERVICE DOOR AT FWD GALLEY AND LAVATORY.  REPLACED VISOR ON ESCAPE SLIDE COVER SERVICE DOOR AT FWD GALLEY, IAW BOEING 737-700 DRAWING 416A2204 REV R.
